# SDR DALA2021092005593

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 65,600 hours, 21,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 DURING REMOVAL OF STRINGER (REF LP7329586) DAMAGED FRAME AT STATION 1560 AND STRINGER S-29R. CORRECTIVE ACTION: PERFORMED REPAIR OF FRAME IAW ERA 593930-14 REV ORIG. REPAIR IS ENGINEERING APPROVED PER PS 900-5-1 NO 04. (7874702)
